×

zbMATH — the first resource for mathematics

Some asymptotic theorems for abstract differential equations. (English) Zbl 0206.38505

MSC:
34E05 Asymptotic expansions of solutions to ordinary differential equations
34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
34G99 Differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Zaidman, Théorèmes qualitatifs pour des équations aux dérivées partielles, Acad. R. P. Romîne. Stud. Cerc. Mat. 6 (1955), 645 – 666 (Romanian, with Russian and French summaries). · Zbl 0068.08001
[2] -, Uniqueness of bounded solutions for some abstract differential equations, Ann. Univ. Ferrara Sez. VII (to appear).
[3] S. Zaidman, Bounded solutions of some abstract differential equations, Proc. amer. Math. Soc. 23 (1969), 340 – 342. · Zbl 0202.10101
[4] -, On some almost-periodic functions, Ann. Univ. Ferrara Sez. VII (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.